Title: State space representation for arbitrary orthogonal rational functions
Authors: Van gucht, Patrick ×
Bultheel, Adhemar #
Issue Date: Jun-2003
Publisher: North-Holland Pub. Co.
Series Title: Systems & control letters vol:49 issue:2 pages:91-98
Abstract: We first give a brief summary of the arguments that lead to the conclusion that the use of orthogonal rational functions in system identification should not be restricted to the Takenaka-Malmquist basis because there are important cases where orthogonality with respect to a certain nonnegative weight function is required. The main result, however, is a generalization of known state space descriptions for the Takenaka-Malmquist basis to the more general case. This is important for control problems. (C) 2002 Elsevier Science B.V. All rights reserved.
ISSN: 0167-6911
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science